# SDR SIMA200129001

- Difficulty date: October 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 1684
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD 0 FLT 4019 - FIRST OFFICERS WINDSHIELD CRACKED IN FLIGHT.  AIRCRAFT RETURNED TO FIELD.  REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW EMB 135 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
